# SDR AALA201902109003

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 58,349 hours, 23,518 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: ACT1783
- Condition: Faulty
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED AILERON MOVEMENT LEFT TRIM WHEN TESTED TO THE LEFT. MAINTENANCE REPLACED AILERON TRIM ACTUATOR PER AMM 27-11-54 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
